# SDR FDEA201201110080

- Difficulty date: January 11, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 35,018 hours, 18,098 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Misrepaired
- Location: Aileron
- Component: Aileron, Airbus
- Component part number: A57661001174
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT WING ALL SPEED AILERON LOWER SURFACE T/E AT APPROX RIB 15 MISREPAIRED.  REPAIR CARRIED OUT IAW EA 6-5750-155869.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
